# SDR SWAA2012121010461

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 31,031 hours, 21,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952883
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT.  REMOVED AND REPLACED L1 DOOR SLIDE ASSY AT DOOR EVACUATION REF AMM 25-61-01 PARTS VER 44939.
